Lyrica Side Effects Question
AnonymousOctober 30, 2006 at 10:36 pm
As an update to my earlier thread(s); my primary care doctor prescribed Lyrica for my nerve pain, which my insurance wouldnt cover; today they overrode that & decided to cover it for a year. I havent picked it up from the pharmacy yet.
I had two questions I was hoping some of you might be able to answer; one, after initially not finding it, I did find the side effect of GBS listed as a “rare” side effect in the Lyrica literature through a link on this forum; as I said , my doctor didnt know anything about that. Has everyones doctor considered this an acceptible risk-?
Secondly, my wife and I are considering having a second baby in the near future; there are some pretty scary side-effects listed concerning male fertility and Lyrica. Has anybody discussed this part of the side effects with their doctor-? It’s hard to tell from the literature if the fertilty impact goes away when treatment with Lyrica is stopped, and if so how long it takes.
Thanks again everybody~!
AnonymousOctober 30, 2006 at 10:43 pm
I am on Lyrica and spoke to my Neuro. about the risk of GBS, granted I have CIDP, but he told me that the risk was very small. I would talk to your Neuro. and see what he says. I like Lyrica much better then Neurontin, I take alot less pills and it doesn’t make me tired at all. I hadn’t heard or read anything about the fertility issue but then again I am single so it really isn’t an issue for me right now. Good luck with your decision.
AnonymousOctober 31, 2006 at 8:41 am
guppy talk with your pharmacy, they can tell you the answers, probably better then a dr. a pharmacist has to stay updated on meds and side effects, alot more schooling then a dr. my dad is a retired pharmacist-talk with yours and they will also put that in your record so if any med comes down the line and your fears are caught before you even ask them-puters are great in that respect. the patient=pharmacist relationship is just as important as the dr=patient one.:)
You must be logged in to reply to this topic.